# SDR PAYA95A4021

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4202G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 050
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER INNER SKIN CORRODED.  REPAIRED SKIN.  REPAIRS ACCOMPLISHED BY TRANS WORLD EXPRESS DURING C-CHECK. (X)
